# SDR SWIA201332820

- Difficulty date: February 15, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 28,378 hours, 22,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT SIGN ON RIGHT SIDE LOOSE.  (SERVICE)  RESCURED RIGHT EMERGENCY EXIT SIGN, OPS CHECK GOOD.
